# SDR QXEA0200737

- Difficulty date: May 6, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4051
- Aircraft time: 1,384 hours, 1,645 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Switch
- Part number: 1173T076204
- Condition: Malfunctioned
- Location: Bleed Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SEA-EN ROUTE FROM SEA TO BOI, NR 2 BLEED AIR HOT LIGHT ILLUMINATED.  FOLLOWED CHECKLIST, LIGHT EXTINGUISHED.  RETURNED TO BOI.  REMOVED AND REPLACED NR 2 BLEED OVERTEMP SWITCH.  OPERATIONAL CHECK GOOD.  NO CAUTION LIGHT NOTED.  AIRCRAFT RETURNED TO SERVICE.
